Scholarly Research Excellence
%0 Journal Article
%A Changjin Xu and  Peiluan Li
%D 2013 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 73, 2013
%T Bifurcations for a FitzHugh-Nagumo Model with Time Delays
%U http://waset.org/publications/16967
%V 73
%X In this paper, a FitzHugh-Nagumo model with time delays is investigated. The linear stability of the equilibrium and the existence of Hopf bifurcation with delay τ is investigated. By applying Nyquist criterion, the length of delay is estimated for which stability continues to hold. Numerical simulations for justifying the theoretical results are illustrated. Finally, main conclusions are given.

%P 103 - 107